Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Masturbation addiction, masturbating during periods, weight gain. Any harmful effects?

hi i m 26 yrs girl and stil single........i have never done sex before but i do masturabtion and nw i am so habbitual of doing this and even do in my periods..so i wanna ask that is that harmful for me becoz day by day i am gaining wait and another thing is thta i wanna ask tht after marriege my husband will able to recognise that thing or not tht i do masturbation and all?
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Ashi
Thank you for getting in touch with us. We would like to assure you that masturbation as a process is not harmful at all and does not cause any complications. It is in fact completely safe and eliminates the risk of an individual contracting a sexually transmitted disease. Increase in your weight is due to some other reason and is in no way related to masturbation. Therefore, you should stop worrying about it. Hope this helped.
Regards.
Dr Gagandeep Dhillon
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor